Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


Some Existence and Stability Results of Hilfer-Hadmard Fractional Implicit Differential Equation in a Weighted Space

Discontinuity, Nonlinearity, and Complexity 10(2) (2021) 207--225 | DOI:10.5890/DNC.2021.06.004

Laxman A. Palve , Mohammed S. Abdo, Satish K. Panchal

Department of Mathematics, Dr.Babasaheb Ambedkar Marathwada University, Aurangabad, (M.S), 431001, India

Download Full Text PDF



This paper studies a nonlinear fractional implicit differential equation (FIDE) with boundary conditions involving a Hilfer-Hadamard type fractional derivative. We establish the equivalence between the Cauchy-type problem (FIDE) and its mixed type integral equation through a variety of tools of some properties of fractional calculus and weighted spaces of continuous functions. The existence and uniqueness of solutions are obtained. Further, the Ulam-Hyers and Ulam-Hyers-Rassias stability are discussed. The arguments in the analysis rely on Schaefer fixed point theorem, Banach contraction principle and generalized Gronwall inequality. At the end, an illustrative example will be introduced to justify our results.


The authors would like to thank the referees for their careful reading of the manuscript and insightful comments, which helped improve the quality of the paper. The first author is grateful to the UGC, New Delhi for the award of National Fellowship for Persons with Disabilities No.F./2014-15/RGNF-2014-15D-OBC-MAH-84864.\newline


  1. [1]  Hilfer, R. (1999), Application of Fractional Calculus in Physics, World Scientific, Singapore.
  2. [2]  Hadamard, J. (1892), Essai sur l\{e}tude des fonctions donn% \{e}es par leur d\{e}veloppement de Taylor, Journal de Mathematiques Pures et Appliqu\{ees. Neuvi\{e}eme S\{e}erie}, 4% (8), 101--186.
  3. [3]  Oldham, K. and Spanier, J. (1974), The fractional calculus. New York: Academic.
  4. [4]  Sabatier, J., Agarwal, O.P., and Machado, J.A.T. (2007), % Advances in fractional calculus: theoretical developments and applications in physics and engineering, Springer-Verlag.
  5. [5]  Kilbas, A.A., Srivastava, H.M., and Trujillo, J.J. (2006), Theory and Applications of Fractional Differential Equations, North-Holland Math. Stud., 204, Elsevier, Amsterdam.
  6. [6]  Samko, S.G., Kilbas, A.A., and Marichev, O.I. (1987), % Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon.
  7. [7]  Podlubny, I. (1999), Fractional Differential Equations, Academic Press, San Diego.
  8. [8]  Balachandran, K. and Trujillo, J.J. (2010), The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear Analysis, 72, 4587--4593.
  9. [9]  Delbosco, D. and Rodino, L. (1996), Existence and uniqueness for a nonlinear fractional differential equation, Journal of Mathematical Analysis and Applications, 204(2), 609-625.
  10. [10]  Diethelem, K. and Ford, N.J. (2002), Analysis of fractional differential equations, Journal of Mathematical Analysis and Applications, 265(2), 229-248.
  11. [11]  Lakshmikantham, V. and Vatsala, A.S. (2008), Basic theory of fractional differential equations, Nonlinear Analysis: Theory, Methods $\&$ Applications, 69(8), 2677-2682.
  12. [12]  Ulam, S.M. (1960), A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, 8, Inter-science, New York-London.
  13. [13]  Hyers, D.H., Isac, G., and Rassias, Th.M. (1998), % Stability of Functional Equations in Several Variables, 34, Springer Science \& Business Media.
  14. [14]  Rassias, Th.M. (1978), On the stability of the linear mapping in Banach spaces, Proceedings of the American Mathematical Society, 72(2), 297-300.
  15. [15]  Andras, S. and Kolumban, J.J. (2013), On the Ulam- Hyers stability of first order differential systems with nonlocal initial conditions, Nonlinear Analysis: Theory, Methods $\&$ Applications, 82, 1-11.
  16. [16]  Benchohra, M. and Bouriah, S. (2015), Existence and stability results for nonlinear boundary value problem for implicit differential equations of fractional order, Moroccan Journal of Pure and Applied Analysis, 1, 22-37.
  17. [17]  Furati, K.M., Kassim, M.D., and Tatar, N.E. (2012), Existence and uniqueness for a problem involving Hilfer fractional derivative, % Computers $\&$ Mathematics with Applications, 64, 1616-1626.
  18. [18]  Ibrahim, R.W. (2012), Generalized Ulam-Hyers stability for fractional differential equations, International Journal of mathematics, 23, 1-9.
  19. [19]  Jung, S.M. (2004), Hyers-Ulam stability of linear differential equations of first order, Applied Mathematics Letters, 17, 1135-1140.
  20. [20]  Muniyappan, P. and Rajan, S. (2015), Hyers--Ulam--Rassias stability of fractional differential equation, International Journal of Pure and Applied Mathematics, 102, 631-642
  21. [21]  Rus, I.A. (2010), Ulam stabilities of ordinary differential equations in a Banach space, Carpathian Journal of Mathematics, 26, 103-107.
  22. [22]  Vivek, D., Kanagarajan, K., and Elsayed, E.M. (2018), Some existence and stability results for Hilfer-fractional implicit differential equations with nonlocal conditions, Mediterranean Journal of Mathematics, 15(1), 1-15.
  23. [23]  Butzer, P.L., Kilbas, A.A., and Trujillo J.J. (2002), Compositions of Hadamard-type fractional integration operators and the semigroup property, Journal of Mathematical Analysis and Applications% , 269, 1-27.
  24. [24]  Butzer, P.L., Kilbas, A.A., and Trujillo, J.J. (2002), Mellin transform analysis and integration by parts for Hadamard-type fractional integrals, Journal of Mathematical Analysis and Applications, 270, 1-15.
  25. [25]  Kassim, M.D. and Tatar, N.E. (2013), Well-posedness and stability for a differential problem with Hilfer-Hadamard fractional derivative, Abstract and Applied Analysis, 1, 1-12.
  26. [26]  Vivek, D., Kanagarajan, K., and Elsayed, E.M. (2018), Nonlocal initial value problems for implicit differential equations with Hilfer-Hadamard fractional derivative, Nonlinear Analysis Modelling and Control, 23(3), 341-360.
  27. [27]  Wang, J., Zhou, Y., and Medved, M. (2013), Existence and stability of fractional differential equations with Hadamard derivative, Topological Methods in Nonlinear Analysis, 41, 113-133.
  28. [28]  Hanan, A.W., Mohammed, S.A., Panchal, S.K., and Sandeep, P.B. (2019), Existence of solution for Hilfer fractional differential problem with nonlocal boundary condition, preprint: arXiv:1909.13679, \underline{in press}.
  29. [29]  Mohammed, S.A., Panchal, S.K., and Sandeep, P.B. (2019), Existence of solution for Hilfer fractional differential equations with boundary value conditions, preprint: arXiv:1909.13680, \underline{in press}.
  30. [30]  Thabet, S.T.M., Ahmad, B., and Agarwal, R.P. (2019), On abstract Hilfer fractional integrodifferential equations with boundary conditions, Arab Journal of Mathematical Sciences,
  31. [31]  Abbas, S., Agarwal, R.P., Benchohra, M., and Benkhettou, N. (2018), Hilfer-Hadamard Fractional Differential Equations and Inclusions Under Weak Topologies, Progress in Fractional Differentiation and Applications, 4(4), 247-261.
  32. [32]  Abbas, S., Benchohra, M., and Sivasundaram, S. (2016), Dynamics and Ulam stability for Hilfer type fractional differential equations, Nonlinear Studies, 23, 627-637.
  33. [33]  Karthikeyan, P. and Arul, R.(2017), Stability for impulshiv implicit Hadamard fractional Diffferential equations, Malaya Journal of Matematik, 6, 28-33.
  34. [34]  Vivek, D., Kanagarajan, K., and Sivasundaram, S. (2016), Dynamics and stability of pantograph equations via Hilfer fractional derivative, Nonlinear Studies, 23, 685-698.